# SDR IXXA06RNG008S

- Difficulty date: April 6, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 88,960 hours, 36,512 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 440 S10-12r
- Part time: 88,960 hours, 36,512 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK WAS FOUND A CRACK ON FUSELAGE SKIN FWD SERVICE DOOR UPPER FWD CORNER STA 440 LONGERON 10 TO 12 RT.  DAMAGED AREA WAS REMOVED AND REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW EWO ATI 53-044 & SRM 53-2-0 FIGURE 14.
